# SDR CA960910042

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: O Rings
- Condition: Leaking
- Location: Fuel Nozzles
- Part time: 4,500 hours
- Stage of operation: LD
- Nature of condition: O, B
- Precautionary procedure: F

## Discrepancy

(CAN) FOLLOWING LANDING, PRIOR TO SHUTDOWN, FUMES WERE SEEN COMING FROM THE #1 ENGINE NACELLE. THE FIRE EXTINGUISHERS WERE ACTIVATED. INSPECTION REVEALED FOUR FUEL NOZZLE "O" RINGS DAMAGED. THE "O" RINGS WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. THE "O" RINGS HAD BEEN REPLACED 24 HOURS PRIOR TO THIS INCIDENT.
